# SDR MWEA010163

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 71,320 hours, 61,218 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5910327
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTED DESCENT FROM FLIGHT LEVEL 350 AND LEFT THROTTLE STUCK AT 80 PERCENT N2.  THROTTLE FREED UP PRIOR TO LANDING.  MAINTENANCE DISASSEMBLED LEFT THROTTLE CABLE, CLEANED AND LUBRICATED INNER ELEMENT.  ALSO FOUND CABLE CLAMPED IN A WAY CAUSING MISALIGNMENT.  REPOSITIONED CLAMPS.
